Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44963
Title: Corrigendum: Cubic polynomials on Lie groups: reduction of the Hamiltonian system
Authors: Abrunheiro, Lígia 
Camarinha, Margarida 
Clemente-Gallardo, Jesús 
Issue Date: 2013
Publisher: IOP Publishing: arXiv
Serial title, monograph or event: Journal of Physics A: Mathematical and Theoretical
Volume: 46
Issue: 18
URI: http://hdl.handle.net/10316/44963
ISSN: 1751-8113
Other Identifiers: 10.1088/1751-8113/46/18/189501
DOI: 10.1088/1751-8113/46/18/189501
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
corrigendum.pdf229.61 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

1
checked on Jun 25, 2019

WEB OF SCIENCETM
Citations

1
checked on Jun 25, 2019

Page view(s) 50

310
checked on Oct 2, 2019

Download(s)

52
checked on Oct 2, 2019

Google ScholarTM

Check

Altmetric

Dimensions


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.